Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-leffler kernel

Djida JD (2020)


Publication Status: Published

Publication Type: Journal article, Original article

Publication year: 2020

Journal

Publisher: American Institute of Mathematical Sciences

Book Volume: 13

Pages Range: 609-627

Journal Issue: 3

DOI: 10.3934/dcdss.2020033

Authors with CRIS profile

How to cite

APA:

Djida, J.-D. (2020). Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-leffler kernel. Discrete and Continuous Dynamical Systems, 13(3), 609-627. https://dx.doi.org/10.3934/dcdss.2020033

MLA:

Djida, Jean-Daniel. "Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-leffler kernel." Discrete and Continuous Dynamical Systems 13.3 (2020): 609-627.

BibTeX: Download